# SDR SWAA2014051427948

- Difficulty date: May 10, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 32,243 hours, 18,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW WEB CRACKED AT BS 663.75, RBL 36.  REPAIRED WEB IAW SRM.
